Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 47, NWS Melbourne, FL

December 25, 2018

NWS Melbourne, FL issued this small craft advisory at Dec 25, 2018, 3:23 PM EST. It took effect at Dec 26, 2018, 4:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2018, 3:23 PM EST (20:23 UTC)
In effect from
Dec 26, 2018, 4:00 PM EST
Expired
Dec 28, 2018, 4:13 PM EST
In force
48 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

282 
WHUS72 KMLB 252023
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
323 PM EST Tue Dec 25 2018

AMZ570-572-575-272030-
/O.NEW.KMLB.SC.Y.0047.181226T2100Z-181228T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
323 PM EST Tue Dec 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM
EST FRIDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 PM Wednesday to 10 AM
EST Friday. 

* WINDS...East winds around 20 knots becoming southeast and
  increasing to 25 knots with higher gusts.

* WAVES/SEAS...Seas gradually building to 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-272030-
/O.NEW.KMLB.SC.Y.0047.181227T1500Z-181228T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
323 PM EST Tue Dec 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM
EST FRIDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 AM Thursday to 10 AM
EST Friday. 

* WINDS...East to southeast winds increasing to around 20 knots
  with higher gusts. 

* WAVES/SEAS...Seas gradually building to 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
6 follow-up statements
700 
WHUS72 KMLB 260851
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
351 AM EST Wed Dec 26 2018

AMZ570-572-575-262100-
/O.EXT.KMLB.SC.Y.0047.181226T2100Z-181229T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
351 AM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST FRIDAY...

* WINDS...East winds increasing around 20 knots late today
  becoming southeast and increasing 20 to 25 knots with higher
  gusts tonight and Thursday. 

* WAVES/SEAS...Seas gradually building to 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-262100-
/O.EXT.KMLB.SC.Y.0047.181226T2100Z-181228T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
351 AM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots late this
  afternoon becoming Southeast same speeds Thursday and Thursday 
  night. 

* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-262100-
/O.EXT.KMLB.SC.Y.0047.181227T0300Z-181228T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
351 AM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots this evening
  becoming Southeast same speeds Thursday and Thursday night.
  
* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-262100-
/O.CON.KMLB.SC.Y.0047.181227T1500Z-181228T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
351 AM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
10 AM EST FRIDAY...

* WINDS...East to southeast winds increasing to around 20 knots 
  with higher gusts. 

* WAVES/SEAS...Seas gradually building to 6 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
203 
WHUS72 KMLB 261849
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
149 PM EST Wed Dec 26 2018

AMZ570-572-575-272100-
/O.EXT.KMLB.SC.Y.0047.181226T2100Z-181229T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
149 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST FRIDAY...

* WINDS...East winds increasing around 20 knots late today 
  becoming southeast and increasing 20 to 25 knots with higher 
  gusts tonight and Thursday. 

* WAVES/SEAS...Seas gradually building to 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-272100-
/O.EXT.KMLB.SC.Y.0047.181226T2100Z-181228T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
149 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots becoming 
  Southeast Thursday and Thursday night with higher gusts.
 
* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-272100-
/O.EXT.KMLB.SC.Y.0047.181227T0300Z-181228T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
149 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots this evening
  becoming Southeast Thursday and Thursday night with higher gusts.
  

* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-272100-
/O.EXT.KMLB.SC.Y.0047.181227T1200Z-181228T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
149 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THURSDAY TO 4 PM
EST FRIDAY...

* WINDS...East to southeast winds increasing to around 20 knots 
  with higher gusts. 

* WAVES/SEAS...Seas gradually building to 6 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
195 
WHUS72 KMLB 262050
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
350 PM EST Wed Dec 26 2018

AMZ570-572-575-271500-
/O.CON.KMLB.SC.Y.0047.181226T2100Z-181229T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
350 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WINDS...East winds increasing around 20 knots late today 
  becoming southeast and increasing 20 to 25 knots with higher 
  gusts tonight and Thursday. 

* WAVES/SEAS...Seas gradually building to 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-271500-
/O.CON.KMLB.SC.Y.0047.181226T2100Z-181228T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
350 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots becoming 
  Southeast Thursday and Thursday night with higher gusts. 

* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-271500-
/O.CON.KMLB.SC.Y.0047.181227T0300Z-181228T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
350 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST FRIDAY...

* WINDS...East winds increasing to around 20 knots this evening 
  becoming Southeast Thursday and Thursday night with higher 
  gusts. 

* WAVES/SEAS...Seas gradually building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-271500-
/O.CON.KMLB.SC.Y.0047.181227T1200Z-181228T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
350 PM EST Wed Dec 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
4 PM EST FRIDAY...

* WINDS...East to southeast winds increasing to around 20 knots 
  with higher gusts. 

* WAVES/SEAS...Seas gradually building to 6 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
846 
WHUS72 KMLB 270943
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
443 AM EST Thu Dec 27 2018

AMZ550-280800-
/O.EXT.KMLB.SC.Y.0047.181227T2100Z-181228T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
443 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST FRIDAY...

* WINDS...East to southeast winds 15 to 20 knots today increasing
  to 20 knots with higher gusts late today and tonight. 

* WAVES/SEAS...Seas 5 to 6 feet today building to 7 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-280800-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-181228T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
443 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...East to Southeast winds near 20 knots today becoming
  southeast and increasing 20 to 25 knots tonight.
 
* WAVES/SEAS...Seas 6 to 7 feet today building to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-280800-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-181229T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
443 AM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WINDS...East to Southeast winds near 20 knots today becoming
  southeast and increasing to 25 knots with occasional gusts to 
  Gale Force tonight. 

* WAVES/SEAS...Seas 6 to 7 feet today building 8 to 10 feet
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
823 
WHUS72 KMLB 280323
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1023 PM EST Thu Dec 27 2018

AMZ550-552-555-282100-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-181228T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1023 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...Southeast winds 20 knots with higher gusts tonight will
  decrease on Friday. 

* WAVES/SEAS...Seas 6 to 9 feet tonight subsiding on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-282100-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-181229T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1023 PM EST Thu Dec 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WINDS...Southeast winds 20 to 25 knots with occasional gusts to
  30 to 35 knots tonight will decrease on Friday. 

* WAVES/SEAS...Seas 8 to 11 feet tonight subsiding on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
654 
WHUS72 KMLB 282113
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
413 PM EST Fri Dec 28 2018

AMZ570-572-575-290900-
/O.CAN.KMLB.SC.Y.0047.000000T0000Z-181229T0300Z/
/O.NEW.KMLB.SW.Y.0008.181228T2113Z-181229T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
413 PM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
EST SATURDAY...

The National Weather Service in Melbourne has issued a Small Craft  
Advisory for hazardous seas, which is in effect until 4 AM EST 
Saturday. 

* WINDS...Southeast to south winds 15 to 20 knots diminishing to
  10 to 15 knots late in the night. 

* WAVES/SEAS...Seas 7 to 10 feet tonight subsiding to 5 to 7 feet
  late in the night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$

AMZ550-552-555-290300-
/O.EXP.KMLB.SC.Y.0047.000000T0000Z-181228T2100Z/
/O.NEW.KMLB.SW.Y.0008.181228T2113Z-181229T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
413 PM EST Fri Dec 28 2018

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EST 
THIS EVENING...

The National Weather Service in Melbourne has issued a Small Craft Advisory
for hazardous seas, which is in effect until 10 PM EST this
evening.

* WINDS...Southeast to south winds 15 to 20 knots diminishing to
  10 to 15 knots late in the night. 

* WAVES/SEAS...Seas 5 to 8 feet tonight subsiding to 4 to 6 feet
  late in the night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:16 PM EST, 7 minutes earlier.

Area forecast discussion, Dec 25, 3:16 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
316 PM EST Tue Dec 25 2018

.DISCUSSION...

...No Intrusions of Cold Air Expected Through Year's End Will Result
in Above Normal Temperatures...

Current-Tonight...Zonal flow aloft continues across the region. East-
west quasi-stationary surface boundary over the south-central
peninsula, most easily detected from visible satellite imagery,
remains across the area. Winds have remained "backed" northerly so
far this afternoon and have not "veered" northeasterly as models
have predicted. Skies have remained mainly PSunny with some broken
ceilings in closer vicinity to the aforementioned boundary. There
may be some resultant sprinkles across the coastal waters in
combination with the boundary and modest increase in moisture, but
not forecasting anything over land.

Skies overnight, becoming mostly clear to partly cloudy, will again
allow temps to fall quickly after sunset, with lows in the 50s
tonight, perhaps U40s in normally cooler rural locations over the
interior. The immediate St. Lucie and Martin coasts may realize L-
M60s. Patchy fog will be possible again, mainly over the interior
late.

Wed...High pressure center to the north will push slowly east to
along the mid Atlc coast. This will act to continue to veer our
winds to ENE/E. The pressure gradient does tighten as well with
speeds increasing to 10-15 mph inland and around 15 mph at the
Space/Treasure coasts with higher afternoon gusts expected. The
atmosphere will continue to slowly moisten from the south. From this
we should see an increase in cloudiness over the area with perhaps
some ISOLD -shra activity moving onto the immediate east coast by
afternoon. Any rainfall amounts are expected to remain small.
Afternoon temperatures will continue to moderate into the M-U70s.

Thu-Fri...
Mid/upr lvl zonal flow east of the MS River will push a strong high
pres ridge off the Mid Atlc/New England coast region Wed night into
Thu, into the W Atlc Thu into Fri, then into the open Atlc on Fri.
Meanwhile, a mid/upr lvl short wave trof west of the Continental
Divide will strengthen as a 100KT meridional jet streak along the
west coast merges with a 100-120KT zonal jet pushing into the NE
Pac. This short wave will interact with a broad sfc low near the
Four Corners area to induce a well organized storm system over the
Srn Plains Wed aftn/evng that will lift into the Great Lakes region
on Fri.

Interaction btwn the departing ridge and the dvlpg storm system will
tighten the low lvl pgrad arcs the Deep South/FL peninsula, allowing
a brisk 30-35KT S/SE mean flow to dvlp in the H100-H70 lyr through
the latter part of the week. The flow will produce a warm/moist air
advection pattern that will result in abv avg precip/temps. PoPs 30-
40pct on Thu...40-50pct Fri. Aftn max temps in the U70s/L80s...min
temps in the L/M60s in the interior...M/U60s Space and Treasure
Coasts.

Trajectory of the short wave/closed low over the wrn CONUS will take
the majority of its dynamic support into the Upr Midwest. Models
keep the Deep South/FL Peninsula on the ascending side of its
lifting jet, a pattern that typically does not generate strong or
severe WX. Indeed, models indicate weak mid/upr lvl dynamic support
thru late week while maintaining a sharp subsidence inversion in the
H90-H80 lyr as mid lvl anticyclone builds btwn Bermuda and the
Bahama Bank. Will keep precip in the form of shras...no deep
convection attm.

Extended...(prev disc)
Front weakens and slows, becoming aligned east-west across north FL
keeping EC FL in the warm sector and above normal temps. There will
be some cloudiness persisting but have lowered rain chances to 20
percent. On Monday, GFS and ECMWF show the weak frontal boundary
getting a push into central FL which should temper max temps a bit
but remaining above normal.

&&

.AVIATION...Continued mainly VFR. Some BKN040 associated with weak
east-west oriented frontal boundary across south-central FL. Patchy
fog producing tempo IFR/MVFR conditions will again be possible late
tonight into early Wed morning, mainly across the interior. As high
pressure to the north moves towards the mid Atlc coast winds will
veer more ENE/E. The pressure gradient will also tighten on Wed with
speeds approaching 10-15 kts with higher afternoon gusts.

&&

.MARINE...Afternoon-Wed...High pressure to the north will advance
slowly east toward the mid Atlc coast that will act to veer winds to
northeasterly thru tonight and ENE/E on Wed. The pressure gradient
will continue to tighten into Wed with speeds 10-15 kts over the
open Atlc, though around 15 kts south of Sebastian Inlet. On Wed,
wind speeds will increase to around 15 kts away from the coast and
15-20 kts over the Gulf Stream south of Sebastian Inlet. Through the
afternoon on Wed, 15-20 kt winds will become increasingly common
over the entire Gulf Stream off of the ECFL coast. Seas 2 ft near
shore and around 3 ft in the Gulf Stream tonight. On Wed, seas 2-3
ft near shore and 4 ft Gulf Stream, building up to 3-4 ft near shore
and 4-5 ft Gulf Stream during the afternoon. Will initiate a SCA for
offshore legs beginning at 21Z/4PM Wed as winds continue to increase
through late day/evening. Seas will be slower to respond than the
winds, but will continue to build as well.

Thu-Thu Night...Poor conditions bcmg hazardous as a strong high pres
ridge pushes off the Mid Atlc/New England coast and tightens the lcl
pgrad. Sfc/bndry lyr winds a moderate to fresh E/SE breeze at
daybreak, bcmg a fresh to strong SE breeze by late aftn. Seas 4-6FT
nearshore and 5-7FT offshore at daybreak, building to 5-7FT
nearshore and 6-8FT offshore by mid aftn, then 6-8FT nearshore and 7-
10FT offshore overnight. Small Craft Advisories expected beginning
late Wed night into Thu. Isold/sct showers.

Fri-Fri Night...Poor to hazardous conds early but gradually
improving as high pres builds into the central Atlc and allows the
local pres grad to slacken. Winds S/SE at daybreak in a moderate to
fresh breeze nearshore and fresh to strong breeze offshore, becoming
a gentle to moderate S/SE breeze nearshore and moderate to fresh by
sunset. Winds continue to diminish thru daybreak Sat in a light to
gentle SSE/SSW breeze. Seas subsiding from 6-8FT nearshore and 7-9FT
offshore Fri morning to 4-6FT nearshore and 5-7FT offshore Fri
night. Sct shras.

Sat-Sun...Generally favorable conditions as high pres conts to push
seaward while its trailing flank is eroded by a broad storm system
that will pull a weak cold front into central FL late Sun night.
Winds a light to gentle SSE/SSW breeze through the day Sat, bcmg a
light to gentle S/SW breeze by daybreak Sun. Winds veer to the W/NW
Sun night with the approaching front. Seas subsiding to 3-5FT
nearshore and 4-6FT offshore on Sat, then 2-4FT nearshore and 3-5FT
offshore by late Sun aftn. Boaters should note that the primary
contribution to wave heights this weekend will be in the form of a
long pd easterly swell.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  52  75  64  75 /   0  10  20  40
MCO  54  77  62  79 /   0  10  10  30
MLB  57  76  67  77 /  10  20  20  40
VRB  60  77  67  78 /  10  20  20  40
LEE  53  76  60  79 /   0  10  10  30
SFB  53  78  62  78 /   0  10  20  30
ORL  54  77  62  79 /   0  10  10  30
FPR  59  76  68  78 /  10  20  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Thursday to 10 AM EST Friday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 4 PM Wednesday to 10 AM EST Friday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

&&

Short Term/Aviation...Sedlock
Long Term/Impact WX...Bragaw
Hazardous weather outlook, Dec 25, 11:00 AM EST, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1100 AM EST Tue Dec 25 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260400-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1100 AM EST Tue Dec 25 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.DENSE FOG/SMOKE IMPACT...
Patchy fog is expected to redevelop across the interior counties
in the predawn hours early Wednesday morning. The fog could
become locally dense, reducing visibility to a quarter mile or
less, especially along and north of the I-4 Corridor.

If encountering dense fog on roadways in this area, slow down, use
your low beam headlights, and leave plenty of distance between
your car and the one in front of you.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Boating conditions will become poor to hazardous over the coastal
waters from Wednesday afternoon through late week as a strong
ridge of high pressure to the north increases winds out of the
east to southeast up to 20 to 25 knots. This will build seas up to
7 to 9 feet Wednesday night through Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Bragaw

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.